Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Exact embeddings into Artinian rings


Authors: Raymond A. Beaulieu and Anders Jensen
Journal: Proc. Amer. Math. Soc. 118 (1993), 391-399
MSC: Primary 16P40; Secondary 16S36, 16W50, 16W60
DOI: https://doi.org/10.1090/S0002-9939-1993-1129872-9
MathSciNet review: 1129872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of exact embedding of a Noetherian ring into an Artinian ring discussed by Blair and Small is exploited to yield results on embeddings of various rings into Artinian rings. In particular we investigate Ore extensions, group graded rings, and filtered rings. Also, we prove that exact embeddability is a Morita invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P40, 16S36, 16W50, 16W60

Retrieve articles in all journals with MSC: 16P40, 16S36, 16W50, 16W60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1129872-9
Keywords: Noetherian rings, embeddings in Artinian rings, Sylvester rank functions, filtered rings, graded rings, ore extensions, Morita invariance
Article copyright: © Copyright 1993 American Mathematical Society